# SDR AALA202110275974

- Difficulty date: October 27, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 49,401 hours, 23,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT EMERGENCY POWER SUPPLY UNIT FAILED EMERGENCY LIGHT TEST. REMOVED AND REPLACED LEFT AFT EMERGENCY POWER SUPPLY UNIT BATTERY PER AMM 33-51-38.
